Open Access
Translator Disclaimer
November 2000 Asymptotic analysis of a kernel estimator for parabolic SPDE's with time-dependent coefficients
M. Huebner, S. Lototsky
Ann. Appl. Probab. 10(4): 1246-1258 (November 2000). DOI: 10.1214/aoap/1019487615

Abstract

In this paper we construct a kernel estimator of a time-varying coefficient of a strongly elliptic partial differential operator in a stochastic parabolic equation.The equation is assumed diagonalizable; that is, all the operators have a common system of eigenfunctions.The mean-square convergence of the estimator is established. The rate of convergence is determined both by the smoothness of the true coefficient and by the asymptotics of the eigenvalues of the operators in the equation.

Citation

Download Citation

M. Huebner. S. Lototsky. "Asymptotic analysis of a kernel estimator for parabolic SPDE's with time-dependent coefficients." Ann. Appl. Probab. 10 (4) 1246 - 1258, November 2000. https://doi.org/10.1214/aoap/1019487615

Information

Published: November 2000
First available in Project Euclid: 22 April 2002

zbMATH: 1073.62522
MathSciNet: MR1810873
Digital Object Identifier: 10.1214/aoap/1019487615

Subjects:
Primary: 60H15 , 62G05

Keywords: Kernel estimator , Stochastic partial differential equations

Rights: Copyright © 2000 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.10 • No. 4 • November 2000
Back to Top